# SDR AALA20160225016

- Difficulty date: February 25, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N691AA
- Make and model: Boeing 757223
- Aircraft serial: 25697
- Aircraft time: 80,179 hours, 22,070 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N80493
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WW CORROSION ON KEEL BEAM CTR WEB AROUND A HYD LINE FITTING AT STATION 1176, APPROX 28 INCHES ABOVE THE LOWER HORIZONTAL OF THE KEEL BEAM.  DAMAGE WAS REMOVED BY BLENDING.  THE BLENDED WEB WAS MAPPED ON A .5" GRID & HFEC SURFACE SCANNED & DIGITAL THICKNESS DONE.  FASTENER HOLES COMMON TO THE REPAIR WERE HFEC INSPECTED.  A DOUBLER WAS FABRICATED & INSTALLED.  ALL WORK PERFORMED IAW EA 258086.  ACFT IN BASE MX.
